# SDR 2002FA0001344

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N367SA
- Make and model: Aviat A-1B
- Aircraft serial: 2197
- Engine: Lyc O360*
- System (JASC): 2701 · Control Column Section
- Part: Indicator
- Part number: 35283001
- Condition: Separated
- Location: Trim
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM ARM INDICATOR CAME OFF ACTUATOR STUD AND JAMMED TRIM WHEEL.  CAUSE DUE TO NO RETAINING NUT ON ACTUATOR STUD SCREW.  INSTALL RETAINING NUT ON ACTURATOR STUD SCREW.
